Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Schubert calculus in complex cobordism


Authors: Paul Bressler and Sam Evens
Journal: Trans. Amer. Math. Soc. 331 (1992), 799-813
MSC: Primary 57R77
MathSciNet review: 1044959
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the structure of the complex cobordism ring of the flag variety of a compact connected Lie group. An explicit procedure for determining products of basis elements is obtained, generalizing the work of Bernstein-Gel'fand-Gel'fand on ordinary cohomology and of Kostant-Kumar on $ K$-theory. Bott-Samelson resolutions are used to replace the classical basis of Schubert cells.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57R77

Retrieve articles in all journals with MSC: 57R77


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1044959-0
PII: S 0002-9947(1992)1044959-0
Article copyright: © Copyright 1992 American Mathematical Society